Open Access

On some properties of unperturbed operators


Full Text

Coming Soon.





Article Information

TitleOn some properties of unperturbed operators
SourceMethods Funct. Anal. Topology, Vol. 2 (1996), no. 3, 78-84
MathSciNet MR1774614
CopyrightThe Author(s) 1996 (CC BY-SA)

Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar

Export article

Save to Mendeley



Citation Example

Sergey A. Kuzhel, On some properties of unperturbed operators, Methods Funct. Anal. Topology 2 (1996), no. 3, 78-84.


BibTex

@article {MFAT65,
    AUTHOR = {Kuzhel, Sergey A.},
     TITLE = {On  some  properties  of  unperturbed  operators},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {2},
      YEAR = {1996},
    NUMBER = {3},
     PAGES = {78-84},
      ISSN = {1029-3531},
       URL = {http://mfat.imath.kiev.ua/article/?id=65},
}


All Issues